# SDR IXXA20240731015

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 368531694354
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR PANEL 252P FOUND SEAT TRACK CORRODED AFT OF FS 1461 RBL 88.5.
